# SDR ASAA2017031920199

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,137 hours, 1,766 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS FAIL ON BOTH ACTIVE AND STANDBY WINDOWS.  FREQUENCY DISPLAYS WHEN PUSHED TRANSFER BUTTON BUT FAIL RETURNS ALMOST IMMEDIATELY. ACFT  GROUNDED.   CYCLED BOTH HF COMMS CIRCUIT BREAKERS AND ACCOMPLISHED HF COMMS BITE PROCEDURES IAW FIM 23-11 TASK 801, BOTH HF OPS CHECKED GOOD. NO EXISTING FAULT, OPS CHECKED OK.
